Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Indecomposable Polyhedra

F. Bagemihl
The American Mathematical Monthly
Vol. 55, No. 7 (Aug. - Sep., 1948), pp. 411-413
DOI: 10.2307/2306130
Stable URL: http://www.jstor.org/stable/2306130
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Indecomposable Polyhedra
Preview not available

Page Thumbnails

  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413